Archived

This topic is now archived and is closed to further replies.

terracotta479

Blackheads On Accutane

5 posts in this topic

I'm on day 19 of Claravis 40mg. I've been getting tons of blackheads all over my nose and cheeks. (Some of them just look like clogged pores.) My skin is too delicate to do anything about it and I was just wondering if anybody else had a similar experience. I'm guessing it is part of my initial breakout, but I've read a lot on here and haven't really heard anybody else mention it.

Thanks!

-L

Share this post


Link to post
Share on other sites

When I started my course of Accutane (besides breaking out like crazy) I got a ton of blackheads on my nose and on the upper part of my cheeks. They all completely go away really quick though, so no need to worry about that.

2 people like this

Share this post


Link to post
Share on other sites

I also have this. I'm not sure if it's blackheads though but if I run my hands over my chin and cheeks (next to my nose) I can feel every pore. It's like solid pores. Is yours similar and has your improved? x

Share this post


Link to post
Share on other sites

Thank goodness someone has the same experience as me ! I started accutane 40 mg 3 weeks ago and everything's coming out! Blackheads everywhere !

Share this post


Link to post
Share on other sites